On partitions and permutation groups on unordered sets

Siemons, Johannes (1982) On partitions and permutation groups on unordered sets. Archiv der Mathematik, 38 (5). pp. 391-403. ISSN 0003-889X

[img]
Preview
PDF (On_partitions_and_permutation_groups_on_unordered_sets-1982.pdf)
Download (773kB) | Preview
    Item Type: Article
    Faculty \ School: Faculty of Science > School of Mathematics
    University of East Anglia > Faculty of Science > Research Groups > Algebra and Combinatorics
    Related URLs:
    Depositing User: Vishal Gautam
    Date Deposited: 18 Mar 2011 14:26
    Last Modified: 25 Jul 2018 08:24
    URI: https://ueaeprints.uea.ac.uk/id/eprint/21075
    DOI: 10.1007/BF01304806

    Actions (login required)

    View Item